×

Found 106 Documents (Results 1–100)

100
MathJax

An introduction to conformal geometry and tractor calculus, with a view to applications in general relativity. (English) Zbl 1416.83014

Daudé, Thierry (ed.) et al., Asymptotic analysis in general relativity. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 443, 86-170 (2018).
PDF BibTeX XML Cite
Full Text: arXiv

Conformal infinity – development and applications. (English) Zbl 1402.83006

Rowe, David E. (ed.) et al., Beyond Einstein. Perspectives on geometry, gravitation, and cosmology in the twentieth century. Selected papers based on the presentations at the conference, Mainz, Germany, September 22–26, 2008. New York, NY: Birkhäuser (ISBN 978-1-4939-7706-2/hbk; 978-1-4939-7708-6/ebook). Einstein Studies 14, 451-473 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Linearized gravitational waves near space-like and null infinity. (English) Zbl 1308.83055

García-Parrado, Alfonso (ed.) et al., Progress in mathematical relativity, gravitation and cosmology. Proceedings of the Spanish relativity meeting ERE2012, University of Minho, Guimarães, Portugal, September 3–7, 2012. Berlin: Springer (ISBN 978-3-642-40156-5/hbk; 978-3-642-40157-2/ebook). Springer Proceedings in Mathematics & Statistics 60, 3-17 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Some geometric problems of conformally compact Einstein manifolds. (English) Zbl 1298.53036

Chen, Hua (ed.) et al., Emerging topics on differential equations and their applications. Proceedings on Sino-Japan conference of young mathematicians (SJCYM), Nankai University, Tianjin, People’s Republic of China, December 5–9, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4449-74-8/hbk; 978-981-4449-76-2/ebook). Nankai Series in Pure, Applied Mathematics and Theoretical Physics 10, 184-195 (2013).
MSC:  53C25 53C44
PDF BibTeX XML Cite
Full Text: DOI

Asymptotically symmetric Einstein metrics. Transl. from the French by Stephen S. Wilson. (English) Zbl 1112.53001

SMF/AMS Texts and Monographs 13. Providence, RI: American Mathematical Society (AMS); Paris: Société Mathématique de France, (ISBN 0-8218-3166-6/pbk). v, 105 p. (2006).
PDF BibTeX XML Cite

Conformal deformations of Riemannian metrics via “Critical point theory at infinity”: the conformally flat case with umbilic boundary. (English) Zbl 1080.58020

Bahri, Abbas (ed.) et al., Noncompact problems at the intersection of geometry, analysis, and topology. Proceedings of the conference on noncompact variational problems and general relativity held in honor of Haim Brezis and Felix Browder at Rutgers University, New Brunswick, NJ, USA, October 14–18, 2001. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3635-8/pbk). Contemporary Mathematics 350, 1-17 (2004).
PDF BibTeX XML Cite

Conformal properties in classical minimal surface theory. (English) Zbl 1086.53007

Grigor’yan, Alexander (ed.) et al., Surveys in differential geometry. Eigenvalues of Laplacians and other geometric operators. Somerville, MA: International Press (ISBN 1-57146-115-9/hbk). Surveys in Differential Geometry 9, 275-335 (2004).
MSC:  53A10
PDF BibTeX XML Cite

Smoothness at null infinity and the structure of initial data. (English) Zbl 1072.83003

Chruściel, Piotr T. (ed.) et al., The Einstein equations and the large scale behavior of gravitational fields. 50 Years of the Cauchy problem in general relativity. With DVD. Basel: Birkhäuser (ISBN 3-7643-7130-7/hbk). 121-203 (2004).
PDF BibTeX XML Cite
Full Text: arXiv

Volume and area renormalizations for conformally compact Einstein metrics. (English) Zbl 0984.53020

Slovák, Jan (ed.) et al., The proceedings of the 19th Winter School “Geometry and physics”, Srní, Czech Republic, January 9-15, 1999. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 63, 31-42 (2000).
MSC:  53C25
PDF BibTeX XML Cite
Full Text: arXiv

Nonlinear Stokes phenomena in a four-parameter family of polynomial differential equations of order more than two with singularities of saddle-node type at infinity. (English. Russian original) Zbl 0880.34003

Proc. Steklov Inst. Math. 213, 68-82 (1996); translation from Tr. Mat. Inst. Steklova 213, 74-89 (1996).
MSC:  34M40 34M35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software